Alert archive / Ohio / Small Craft Advisories in 2012

Small Craft Advisory 71, NWS Cleveland, OH

October 15, 2012

NWS Cleveland, OH issued this small craft advisory at Oct 15, 2012, 6:28 AM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2012, 6:28 AM EDT (10:28 UTC)
Expired
Oct 16, 2012, 10:00 AM EDT
In force
28 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WHUS71 KCLE 151028
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
628 AM EDT MON OCT 15 2012

LEZ142>144-151830-
/O.CAN.KCLE.GL.W.0010.000000T0000Z-121015T1100Z/
/O.NEW.KCLE.SC.Y.0071.121015T1028Z-121015T2000Z/
/O.CON.KCLE.LO.Y.0009.000000T0000Z-121015T1600Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
628 AM EDT MON OCT 15 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. A LOW WATER
ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH TODAY.

* WAVES: WAVES WILL BE 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THIS
  AFTERNOON.  

* LOW WATER: THE WATER LEVEL AT TOLEDO IS EXPECTED TO DROP TO
  AROUND 20 INCHES BELOW CHART DATUM THIS MORNING. AT 623 AM...
  THE WATER LEVEL AT TOLEDO WAS 17 INCHES BELOW CHART DATUM OR
  RIGHT AT THE CRITICAL MARK FOR SAFE NAVIGATION. THE GUSTY WINDS
  OF 15 TO 25 MPH WILL CAUSE THE WATER LEVEL TO DROP SLIGHTLY THIS
  MORNING BEFORE RISING AGAIN THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>164-151600-
/O.CAN.KCLE.GL.W.0010.000000T0000Z-121015T1100Z/
/O.CON.KCLE.LO.Y.0009.000000T0000Z-121015T1600Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
628 AM EDT MON OCT 15 2012

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
TODAY. 

* WINDS: WEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE TODAY.

* WAVES: WAVES WILL BE 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THIS
  AFTERNOON.

* LOW WATER: THE WATER LEVEL AT TOLEDO IS EXPECTED TO DROP TO
  AROUND 20 INCHES BELOW CHART DATUM THIS MORNING. AT 623 AM...
  THE WATER LEVEL AT TOLEDO WAS 17 INCHES BELOW CHART DATUM OR
  RIGHT AT THE CRITICAL MARK FOR SAFE NAVIGATION. THE GUSTY WINDS
  OF 15 TO 25 MPH WILL CAUSE THE WATER LEVEL TO DROP SLIGHTLY THIS
  MORNING BEFORE RISING AGAIN THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-149-169-151830-
/O.CON.KCLE.GL.W.0010.000000T0000Z-121015T1900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
628 AM EDT MON OCT 15 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. 

* WINDS: WEST TO SOUTHWEST GALES TO 40 KNOTS WILL CONTINUE 
  THROUGH EARLY AFTERNOON TODAY. 

* WAVES: WAVES 13 TO 17 FEET SUBSIDING TO 9 TO 12 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ145>148-165>168-151400-
/O.CON.KCLE.GL.W.0010.000000T0000Z-121015T1400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
628 AM EDT MON OCT 15 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. 

* WINDS: WEST TO SOUTHWEST GALES TO 35 KNOTS WILL CONTINUE 
  THROUGH THE EARLY MORNING HOURS TODAY. 

* WAVES: WAVES OF 11 TO 15 FEET WILL SUBSIDE TO 7 TO 10 FEET 
  THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LOMBARDY
5 follow-up statements
806 
WHUS71 KCLE 151416
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1016 AM EDT MON OCT 15 2012

LEZ149-152230-
/O.CAN.KCLE.GL.W.0010.000000T0000Z-121015T1900Z/
/O.EXB.KCLE.SC.Y.0071.000000T0000Z-121016T1400Z/
CONNEAUT OH TO RIPLEY NY-
1016 AM EDT MON OCT 15 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: WEST WINDS TO 30 KNOTS...WILL BECOME NORTHWEST TONIGHT
  AND DECREASE TO 10 TO 20 KNOTS. 

* WAVES: WAVES OF 9 TO 12 FEET WILL DECREASE TO 2 TO 4 FEET BY
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-169-151530-
/O.CAN.KCLE.GL.W.0010.000000T0000Z-121015T1900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1016 AM EDT MON OCT 15 2012

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WEST WINDS TO 30 KNOTS WILL CONTINUE TODAY.

$$

LEZ145>148-152230-
/O.EXP.KCLE.GL.W.0010.000000T0000Z-121015T1400Z/
/O.EXB.KCLE.SC.Y.0071.000000T0000Z-121016T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
1016 AM EDT MON OCT 15 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT TUESDAY. THE
GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: WEST WINDS OF 20 TO 25 KNOTS WILL BECOME NORTHWEST AT 10
  TO 20 KNOTS OVER NIGHT. 

* WAVES: WAVES OF 7 TO 10 FEET WILL DECREASE TO 2 TO 4 FEET LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ165>168-151530-
/O.EXP.KCLE.GL.W.0010.000000T0000Z-121015T1400Z/
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
1016 AM EDT MON OCT 15 2012

...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. 

WEST WINDS TO 30 KNOTS WILL DECREASE TO 20 TO 25 KNOTS THIS
AFTERNOON. 

$$

LEZ142>144-152000-
/O.CON.KCLE.LO.Y.0009.000000T0000Z-121015T1600Z/
/O.CON.KCLE.SC.Y.0071.000000T0000Z-121015T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
1016 AM EDT MON OCT 15 2012

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH TODAY.

* WAVES: WAVES WILL BE 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THIS
  AFTERNOON.

* LOW WATER: AT 900 AM...THE WATER LEVEL AT TOLEDO WAS 16 INCHES
  BELOW CHART DATUM OR RIGHT AT THE CRITICAL MARK FOR SAFE
  NAVIGATION. WEST WINDS WILL CONTINUE TO GRADUALLY DECREASE TODAY
  ALLOWING WATER LEVELS TO RETURN TO NEAR CHART DATUM BY NOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>164-151600-
/O.CON.KCLE.LO.Y.0009.000000T0000Z-121015T1600Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
1016 AM EDT MON OCT 15 2012

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

* LOW WATER: AT 900 AM...THE WATER LEVEL AT TOLEDO WAS 16 INCHES
  BELOW CHART DATUM OR RIGHT AT THE CRITICAL MARK FOR SAFE
  NAVIGATION. WEST WINDS WILL CONTINUE TO GRADUALLY DECREASE TODAY
  ALLOWING WATER LEVELS TO RETURN TO NEAR CHART DATUM BY NOON.T

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$
499 
WHUS71 KCLE 151609
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1209 PM EDT MON OCT 15 2012

LEZ142>144-152000-
/O.EXP.KCLE.LO.Y.0009.000000T0000Z-121015T1600Z/
/O.CON.KCLE.SC.Y.0071.000000T0000Z-121015T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
1209 PM EDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...
...LOW WATER ADVISORY HAS EXPIRED...

THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS
  AFTERNOON.

* WAVES: WAVES WILL BE 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY
  LATE AFTERNOON.

* LOW WATER: AT 1130 AM...THE WATER LEVEL AT TOLEDO WAS 10 INCHES
  BELOW CHART DATUM OR 7 INCHES ABOVE THE CRITICAL MARK FOR SAFE
  NAVIGATION. WEST WINDS WILL DECREASE THIS AFTERNOON AND ALLOW
  THE WATER LEVEL TO CONTINUE TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>164-151715-
/O.EXP.KCLE.LO.Y.0009.000000T0000Z-121015T1600Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
1209 PM EDT MON OCT 15 2012

...LOW WATER ADVISORY HAS EXPIRED...

THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. 

AT 1130 AM...THE WATER LEVEL AT TOLEDO WAS 10 INCHES BELOW CHART
DATUM OR 7 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION.
WEST WINDS WILL DECREASE THIS AFTERNOON AND ALLOW THE WATER LEVEL
TO CONTINUE TO RISE.

$$

LEZ145>148-160015-
/O.CON.KCLE.SC.Y.0071.000000T0000Z-121016T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
1209 PM EDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. 

* WINDS: WEST WINDS OF 20 TO 25 KNOTS WILL BECOME NORTHWEST AT 10
  TO 20 KNOTS OVERNIGHT.

* WAVES: WAVES OF 7 TO 10 FEET WILL DECREASE TO 2 TO 4 FEET LATE 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ149-160015-
/O.CON.KCLE.SC.Y.0071.000000T0000Z-121016T1400Z/
CONNEAUT OH TO RIPLEY NY-
1209 PM EDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY.

* WINDS: WEST WINDS TO 30 KNOTS...WILL BECOME NORTHWEST TONIGHT 
  AND DECREASE TO 10 TO 20 KNOTS. 

* WAVES: WAVES OF 9 TO 12 FEET WILL DECREASE TO 2 TO 4 FEET BY 
  TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
106 
WHUS71 KCLE 152002
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT MON OCT 15 2012

LEZ142>144-152115-
/O.EXP.KCLE.SC.Y.0071.000000T0000Z-121015T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
402 PM EDT MON OCT 15 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LEZ145>148-160415-
/O.CON.KCLE.SC.Y.0071.000000T0000Z-121016T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
402 PM EDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. 

* WINDS: WEST WINDS OF 15 TO 25 KNOTS WILL BECOME NORTHWEST AT 10
  TO 20 KNOTS OVERNIGHT.

* WAVES: WAVES OF 5 TO 8 FEET WILL DECREASE TO 2 TO 4 FEET LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ149-160415-
/O.CON.KCLE.SC.Y.0071.000000T0000Z-121016T1400Z/
CONNEAUT OH TO RIPLEY NY-
402 PM EDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY.

* WINDS: WEST WINDS 15 TO 25 KNOTS...WILL BECOME NORTHWEST
  TONIGHT AND DECREASE TO 10 TO 20 KNOTS.

* WAVES: WAVES OF 5 TO 9 FEET WILL DECREASE TO 2 TO 4 FEET BY
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
178 
WHUS71 KCLE 160225
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1025 PM EDT MON OCT 15 2012

LEZ145>148-160800-
/O.CON.KCLE.SC.Y.0071.000000T0000Z-121016T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
1025 PM EDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. 

* WINDS: NORTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE OVERNIGHT.

* WAVES: WAVES OF 5 TO 7 FEET WILL DECREASE TO 2 TO 4 FEET LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ149-161030-
/O.CON.KCLE.SC.Y.0071.000000T0000Z-121016T1400Z/
CONNEAUT OH TO RIPLEY NY-
1025 PM EDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY.

* WINDS: NORTHWEST WINDS OF 10 TO 20 KNOTS OVERNIGHT WILL DECREASE
  TO 5 TO 15 KNOTS TUESDAY MORNING. 

* WAVES: WAVES OF 5 TO 8 FEET WILL DECREASE TO 2 TO 4 FEET BY
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

KIELTYKA
187 
WHUS71 KCLE 160803
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
403 AM EDT TUE OCT 16 2012

LEZ145>148-161400-
/O.EXT.KCLE.SC.Y.0071.000000T0000Z-121016T1400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
403 AM EDT TUE OCT 16 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING. 

* WINDS: NORTHWEST WINDS OF 10 TO 15 KNOTS WILL BECOME WEST 10
  KNOTS OR LESS THIS MORNING.

* WAVES: WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ149-161400-
/O.CON.KCLE.SC.Y.0071.000000T0000Z-121016T1400Z/
CONNEAUT OH TO RIPLEY NY-
403 AM EDT TUE OCT 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING. 

* WINDS: NORTHWEST WINDS OF 10 TO 15 KNOTS WILL BECOME WEST THIS
  MORNING.

* WAVES: WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 6:21 AM EDT, 7 minutes earlier.

Area forecast discussion, Oct 15, 6:21 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
621 AM EDT MON OCT 15 2012

.SYNOPSIS...
A STRONG AREA OF LOW PRESSURE OVER SOUTHWEST QUEBEC WILL CONTINUE
TO MOVE AWAY FROM THE REGION TODAY. A COLD FRONT STRETCHING SOUTH
FROM THE LOW WILL MOVE TO THE EAST COAST TODAY. HIGH PRESSURE WILL
BUILD OVER THE AREA FROM THE SOUTH TONIGHT AND TUESDAY. ANOTHER
COLD FRONT WILL APPROACH THE REGION FROM THE WEST ON WEDNESDAY AND
MOVE ACROSS THE LOCAL AREA ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FINE TUNED THE PRECIP CHANCES. EXPECTING MAINLY DRY WEATHER
THROUGH AT LEAST MID MORNING. SHOWERS SHOULD INCREASE THIS
AFTERNOON TO THE EAST OF CLEVELAND. HAVE ADJUSTED THE CLOUD COVER
SLIGHTLY AS WELL.

PREVIOUS...THE COLD FRONT HAS MOVED TO NEAR THE OH/PA BORDER AND SHOULD BE
EAST OF THE AREA SHORTLY. NOT A WHOLE LOT OF SHOWER ACTIVITY GOING
ON RIGHT NOW BUT EXPECT SOME TO DEVELOP LATER TODAY AS COLD AIR
ADVECTION ACROSS LAKE ERIE CONTINUES. MOST OF THIS WILL BE UP THE
LAKESHORE FROM CLEVELAND BUT SOME SPRINKLES OR PERHAPS A LIGHT
SHOWER COULD OCCUR JUST ABOUT ANYWHERE THIS AFTERNOON. TEMPS WILL
BE TRICKY TODAY. READINGS AT 12Z WILL LIKELY BE WITHIN A COUPLE
DEGREES OF HIGHS. 850 MB TEMPS BY 00Z SHOULD BE AT OR BELOW ZERO
DEG OVER MUCH OF THE AREA. SUSPECT THAT MOST AREAS WILL STRUGGLE
TO GET TO THE MIDDLE 50S TODAY. SOME DRIER AIR WILL BEGIN TO WORK
INTO THE AREA FROM THE WEST LATE THIS AFTERNOON. SOME PEAKS OF
SUNSHINE COULD OCCUR LATE IN THE WEST BUT THE FLAVOR THE DAY
SHOULD BE CLOUDY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
SURFACE RIDGING IS NOT EXPECTED TO REACH FAR NE OH AND NW PA TILL
LATE TONIGHT. SEE NO REASON THAT THERE WILL NOT BE SHOWERS AT
LEAST THROUGH THE EVENING HOURS THOSE AREAS. THE REMAINDER OF THE
AREA WILL SEE DRY WEATHER WITH CLEARING FROM WEST TO EAST. TUESDAY
SHOULD BE A FAIR DAY WITH TEMPS JUST A FEW DEGREES WARMER THAN
TODAY. WEDNESDAY WILL BE SORT OF A TRANSITION DAY WITH WARMER SW
FLOW GETTING GOING. THIS WILL PUSH TEMPS WELL INTO THE 60S ALL
AREAS. SOME DIFFERENCES AMONG THE MODELS AS TO HOW FAST THE NEXT
COLD FRONT AND ASSOCIATED PRECIP WILL ARRIVE. THE GFS REMAINS THE
FASTEST WITH SHOWERS ARRIVING WEDNESDAY NIGHT. THE OTHER GUIDANCE
IS SLOWER AND THINK MOST OF THE PRECIP WILL HOLD OFF TILL
THURSDAY. THIS WILL BE ANOTHER DYNAMIC SYSTEM AND MAY TO WORRY
ABOUT WINDS AGAIN LATER IN THE WEEK. SHOWERS WILL CONTINUE
THURSDAY NIGHT. HAVE USED A BLEND OF GUIDANCE DURING THE PERIOD.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
LONG TERM PERIOD LOOKS WET AND SOMEWHAT COOL AS AN UPPER LEVEL LOW
PRESSURE SYSTEM MOVES SOUTHEAST AND THEN EAST ACROSS THE AREA INTO
THE WEEKEND. THE OVERALL PATTERN APPEARS TO BE PROGRESSIVE ALLOWING
FOR A SHORT LIVED COOL SPELL.

THE UPPER LEVEL LOW PRESSURE WILL BRING WITH IT PLENTY OF MOISTURE
AND UPPER LEVEL COLD POOL SUPPORT TO ALLOW FOR A THREAT OF SHOWERS
FRIDAY INTO SATURDAY.

AS THE UPPER LEVEL LOW PRESSURE SYSTEM MOVES TO THE EAST...A
VIGOROUS VORTICITY MAXIMUM WITH ASSOCIATED MOISTURE WILL MOVE EAST
ACROSS THE AREA SATURDAY AND THEN EXIT TO THE EAST SUNDAY MORNING.

THERE IS A POSSIBLE TREND FOR THE PRECIPITATION ENDING IN THE EARLY
MORNING ON SUNDAY LEAVING THE DAY TIME WITH FAIR WEATHER AS HIGH
PRESSURE AT THE SURFACE TRIES TO BUILD INTO THE REGION. THIS IS ALL
DEPENDENT ON HOW FAST THE MOISTURE AND UPPER LEVEL FEATURE MOVES
EAST OF THE REGION.

TEMPERATURES WILL REMAIN ON THE COOL SIDE WITH THE SHOWER ACTIVITY
IN PLACE FRIDAY AND SATURDAY WITH HIGHS IN THE LOWER TO MIDDLE 50S
WARMING TO UPPER 50S BY SUNDAY. LOWS THROUGH THE PERIOD WILL BE IN
THE 40S.

&&

.AVIATION /10Z MONDAY THROUGH FRIDAY/...
COLD FRONT CONTINUES TO PUSH THROUGH THE WESTERN PORTIONS OF THE
FORECAST AREA THIS MORNING. PREFRONTAL LINE OF SHOWERS CONTINUES
TO MOVE EAST ACROSS THE EASTERN HALF OF THE FORECAST AREA. A LOOK
AT THE LATEST SATELLITE IMAGERY SHOWS CEILINGS HOVERING AROUND
1800 FEET FOR A GOOD LENGTH OF TIME THROUGH TODAY. GRADUAL
CLEARING FROM WEST TO EAST BUT WILL REMAIN CLOUDY THROUGH THE
FORECAST PERIOD OVER THE EXTREME EAST. SOME LAKE EFFECT SHOWERS
WILL DEVELOP OVER ERIE LATE IN THE PERIOD.

WINDS SHOULD GRADUALLY DIMINISH AFTER FRONTAL PASSAGE AND GO LESS
THAN 10 KNOTS AFTER 00Z TONIGHT AWAY FROM THE LAKE.

.OUTLOOK...NON VFR LINGERING NE OH/NW PA LATE MONDAY NIGHT. NON VFR
DEVELOPING THURSDAY/THURSDAY NIGHT IN SHOWERS ASSOCIATED WITH THE
NEXT COLD FRONT.

&&

.MARINE...
GALE WARNING HAS BEEN DISCONTINUED FOR THE WESTERN THIRD OF THE
LAKE. WINDS ARE DIMINISHING FAIRLY QUICKLY FROM WEST TO EAST OVER
THE LAKE. SMALL CRAFT NOW IN EFFECT ON THE WESTERN THIRD OF THE LAKE
NEARSHORE WATERS.

GALE WARNING WILL REMAIN IN PLACE THROUGH THE EARLY MORNING HOURS
OVER THE EASTERN TWO THIRDS OF THE LAKE.

WINDS HAVE REACHED 35 KNOTS ON THE LAKE AT THE BUOY 45005 AND ABOVE
45 KNOTS AS REPORTED BY A SHIP. THE GALE WARNING WILL BE SHORT LIVED
AS THE GRADIENT WEAKENS FAIRLY RAPIDLY WELL BEHIND THE COLD FRONT.

ONCE GALE WARNING IS DROPPED...SMALL CRAFT ADVISORY WILL BE HOISTED
FOR THE REST OF THE LAKE TO ACCOUNT FOR WAVES ABOVE 4 FEET.  I DONT
SEE ANY REAL RELIEF FROM THE SMALL CRAFT ADVISORY THROUGH THE END OF
THE PERIOD FOR AT LEAST THE EASTERN TWO THIRDS OF THE AREA.

WINDS DIMINISH FURTHER TONIGHT INTO TUESDAY AND DROP TO LESS THAN 15
KNOTS ON THE LAKE. HOWEVER...THIS SHOULD BE SHORT LIVED AS WINDS
INCREASE AGAIN ON THE LAKE TUESDAY NIGHT INTO WEDNESDAY AND CONTINUE
THROUGH THURSDAY WHEN THE NEXT COLD FRONT ARRIVES. GENERALLY BRISK
SOUTHWEST FLOW PREVAILS INTO FRIDAY AFTER COLD FRONTAL PASSAGE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 3 PM EDT THIS AFTERNOON FOR LEZ061-149-169.
     GALE WARNING UNTIL 10 AM EDT THIS MORNING FOR LEZ145>148-
     165>168.
     LOW WATER ADVISORY UNTIL NOON EDT TODAY FOR LEZ142>144-162>164.
     SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
     LEZ142>144.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
Hazardous weather outlook, Oct 15, 5:51 AM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
551 AM EDT MON OCT 15 2012

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-161000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
551 AM EDT MON OCT 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>144-162>164-161000-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
551 AM EDT MON OCT 15 2012

...GALE WARNING IN EFFECT UNTIL 7 AM EDT THIS MORNING...
...LOW WATER ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ145>148-165>168-161000-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
551 AM EDT MON OCT 15 2012

...GALE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-149-169-161000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
551 AM EDT MON OCT 15 2012

...GALE WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 8:22 PM EDTSevere Thunderstorm WarningCLEKnox53 min
Oct 14, 10:00 PM EDTLow Water AdvisoryCLE14 hr

Nearby

Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.